Apple Cider Vinegar Overdose
Although it is not known exactly what to expect from an apple cider vinegar overdose, taking too much may increase the acidity of the blood or cause considerable stomach upset. It is also not exactly known how best to treat an overdose. Treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the apple cider vinegar overdose.
Apple Cider Vinegar Overdose: An OverviewApple cider vinegar is often used medicinally to treat a variety of conditions, although it has never been shown to be either safe or effective. The effects of an apple cider vinegar overdose will vary, depending on the apple cider vinegar dosage as well as other factors.
If you happen to overdose on apple cider vinegar, seek immediate medical attention.
Symptoms of an Apple Cider Vinegar OverdoseIt is not known what exactly to expect from an overdose of apple cider vinegar. Because the supplement has a high acid content, it may increase the acidity of the blood, which can be quite dangerous. It is also reasonable to assume that an overdose would cause considerable stomach upset.
It is important to understand that some apple cider vinegar supplements have been shown to contain little or no apple cider vinegar. It is possible that these products may contain other unlisted ingredients or contaminants, which may cause other overdose symptoms.
Treatment for an Apple Cider Vinegar OverdoseIt is not known how best to treat an apple cider vinegar overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused overly acidic blood, it may be necessary to use medications or other treatments to decrease the acid levels.
It is important that you seek prompt medical attention if you believe that you may have overdosed on apple cider vinegar.